# SDR DALA2016051903991

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1022-1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE DENTED AT BS 1022 - 1037, L21 - 22R.  BLENDED AREA FOR HFEC. IAW SRM 53-01-01.  ACCOMPLISHED HFEC OF BLENDED AREA IAW NDTSPM 06-10-01.001.  NO CRACKS NOTED.   ACCOMPLISHED UT THICKNESS OF AREA IAW NDTSPM 04-00-03.
